Jump to content

Saika: Recovering from withdrawal


Saika

Recommended Posts

Hello . I took anti depressants ,anti anxiety , syzophenia medicines for one month . One doctor prescribed me these medicines after knowing the side effects in inherent I was scared to eat it and didn't want to eat it . I started suffering from acidity after eating I felt scared all the time 24/7 .

 

My legs shivered atoagocally when I tried sitting still , my brain stopped working normally , I stopped eating properly , I stopped caring about everything , then I went to another psychiatrist . He told me I have been prescribed wronge medicines . Which is the syzophenia one cause I don't have syzophenia .

 

I was shocked :((( cause I already ate it for 1 month ... I had to leave school when I promoted to class 9 cause I couldn't concentrate at all it's been a year I threw away those medicines and also complained to the psychiatrist about the side effects . I had brain pain after I stopped taking the 1 mg medicines each . Now I don't have brain pain .

 

every time I tried studying my brain pained I was always a good student first time ever I failed I cried day and nighth I couldn't study and remember things whereas I was the best student layer after seeing my state my parents supported me and complained to psychiatrist . :( I'm still crying while writing this I thought I will never ever recover and I can't live with brain pain forever .

 

I cried everyday and slowly the brain pain went . I'm healing . Thankgod I didn't eat it for 3 months but I completed 50% course . I think I'll fail next year too . Will I ever recover full my teachers noticed changes in me and told my parents what happened to me . :( I have heard from 2 people they suffered same things but got addicted to medicines 

Edited by KarenB
added white space
Link to post
  • Moderator Emeritus

Hello Saika - welcome to SA.

 

You have been through a very difficult time, and you are still so young too.  How old are you now?  It was so wrong for that doctor to have given you the wrong drug! 

 

Is it one year ago that you stopped taking all three of the medicines (anti-anxiety, antidepression, schizophrenia)?  I am glad to hear that you feel that some healing has begun.  Healing will continue to happen - but it can be slow because your brain needs time to get used to not having the drugs.  Also, stopping the drugs suddenly (cold-turkey) was a big shock for your brain, and that also needs time to heal.  What are your main symptoms now?  Which things have got better?

 

Many people find Fish oil and Magnesium useful during withdrawal.   
Non-Drug Techniques to cope with emotional symptoms.

Please put your withdrawal history in your signature – all drugs/dates/dosages etc. so we can see your situation easily whenever you post, and help you more accurately.  Thanks.

 

Have a read of those and then you can come back to this thread to discuss things further.  This can be your journal to record your tapering and healing progress, and to ask questions.  

Welcome to SA,

Karen

 

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to post

Welcome to the forum Saika.  You are young. You will get better.  Don't worry about the future or next year -- as nobody knows what the future holds for them. Just "live in the moment", think about the day you are in, and do the best you can on that day.  No need to worry about the future.  Just get through each day, then day by day, things will get better.  Things will work out fine.

Dec 1, 2016. 10 mg zyprexa for 1.5 month. Started taper mid-Jan. 2017. Cut 1.25 mg every 2 weeks; smaller cuts 2.5 mg down. Stopped at .6 mg. May 7, 2017: zyprexa free. 
Zoloft: Dec1, 2016, 200 mg. Started taper: Jun12, 2017: 197.5 mg; Jun19,:195 mg; July 2:185mg; July 9,:180 mg; July16,: 175; July 23: 170; July 30: 165; Aug6: 160; Aug13: 155; Aug. 20: 150; Aug.27: 146 mg; Sept3: 145 mg; Sept10:143 mg; Sept17:140 mg....Nov5: 122 mg...Dec3:112.5 mg; Jan14, 2018: 95 mg...Jan28: 90 mg; Feb21:80 mg; Mar11: 75 mg; May2:70 mg; May15: 68 mg; May28: 65 mg; Jun9: 62 mg;Jun25: 60 mg:July22: 55 mg; Aug25: 45 mg. Aug28: 50 mg...Oct 28: 38 mg; Dec.4: 30 mg; Jan8,2019: 25mg; Feb6: 23.5 mg; Apr1:17.5mg; May1:1 mg; May 5: 18;  May 18:15mg; June 16:12.5mg; Sept 10:11 mg; Sept.16:10 mg; Oct. 1: 9mg; Nov. 27: 8mg; Dec.5: 7mg; Jan.1,2020, 6 mg; Feb1: 5 mg; May 1: 2.5 mg; Jn 1: 2 mg; Jy 1: 1.5 mg
Spreadsheet: https://docs.google.com/spreadsheets/d/1pw4tjImAJ92OIVyRvZoZYjqxiKMk7wvp-ljiIi1olRo/edit#gid=0

Link to post
15 hours ago, KarenB said:

Hello Saika - welcome to SA.

 

You have been through a very difficult time, and you are still so young too.  How old are you now?  It was so wrong for that doctor to have given you the wrong drug! 

 

Is it one year ago that you stopped taking all three of the medicines (anti-anxiety, antidepression, schizophrenia)?  I am glad to hear that you feel that some healing has begun.  Healing will continue to happen - but it can be slow because your brain needs time to get used to not having the drugs.  Also, stopping the drugs suddenly (cold-turkey) was a big shock for your brain, and that also needs time to heal.  What are your main symptoms now?  Which things have got better?

 

Many people find Fish oil and Magnesium useful during withdrawal.   
Non-Drug Techniques to cope with emotional symptoms.

 

 

Please put your withdrawal history in your signature – all drugs/dates/dosages etc. so we can see your situation easily whenever you post, and help you more accurately.  Thanks.

 

 

 

 

Have a read of those and then you can come back to this thread to discuss things further.  This can be your journal to record your tapering and healing progress, and to ask questions.  

 

 

 

Welcome to SA,

 

Karen

 

 

Hello Karen I have turned 16 recently . And yes I have stopped taking them before one year . Thanks for recommending me fish oil and magnesium . Do u have any idea how much time it might take me to completely heal 

Link to post
8 hours ago, Madeleine said:

Welcome to the forum Saika.  You are young. You will get better.  Don't worry about the future or next year -- as nobody knows what the future holds for them. Just "live in the moment", think about the day you are in, and do the best you can on that day.  No need to worry about the future.  Just get through each day, then day by day, things will get better.  Things will work out fine.

Thank you Madeline for ur advice I really appreciate :) 

Link to post
  • Moderator Emeritus

16!  So, so young.  Which is also a good thing as you have energy and strength for recovering well, and plenty of time to enjoy your whole life after withdrawal has ended.

 

It is too hard to know how long it will take you to completely heal.  Each person it is different.  Some people heal in a few months, but it might take longer than that.  You will probably notice that some things get better quicker than others.  This thread would be good to read so you know how the healing will happen: The Windows and Waves Pattern of Stabilisation

 

I'm sure you've already worked this out, but it will be very important for you not to take any psychiatric drugs in the future.  You can start finding other ways of managing difficult things when they might happen in your life - like counseling, writing in a journal etc.  

 

Hugs,

Karen 

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy